Volume 10, Number 3
Previous Issue Next Issue

Ji-guang Sun

J. Comp. Math., 10 (1992), pp. 193-203

Preview Full PDF 164 1809 Abstract

Zhong-hua Yang

J. Comp. Math., 10 (1992), pp. 204-208

Preview Full PDF 179 1876 Abstract

Tian-xiao Zhou, Min-fu Feng & Hua-xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223

Preview Full PDF 150 1889 Abstract

Xi-quan Shi

J. Comp. Math., 10 (1992), pp. 224-230

Preview Full PDF 158 1784 Abstract

I. G. Graham, Qun Lin & Rui-feng Xie

J. Comp. Math., 10 (1992), pp. 231-244

Preview Full PDF 158 1828 Abstract

Feng-guang Zhao & De-ren Wang

J. Comp. Math., 10 (1992), pp. 245-253

Preview Full PDF 145 1806 Abstract

Guo-liang Xu & A. Bultheel

J. Comp. Math., 10 (1992), pp. 254-262

Preview Full PDF 152 1795 Abstract

Shu-gong Zhang & Guo-chen Feng

J. Comp. Math., 10 (1992), pp. 263-272

Preview Full PDF 153 1804 Abstract

W. L. Wendland & De-hao Yu

J. Comp. Math., 10 (1992), pp. 273-289

Preview Full PDF 162 1843 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard